# SDR UALA2013062004292

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 67,921 hours, 25,005 cycles
- Engine: Pwa PW2040
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Malfunctioned
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 MASK MICROPHONE HOT.  R & R MASK IAW MM.  MASK OPS NORMAL BUT STILL HAVE HOT MICROPHONE PROB.  PERFORMED OPS CHECK, MASK MIC IS NORMAL OPERATION.
